MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.
 
Event or Problem Description
It was reported the anchor failed to deploy during use.No further information has been made available at the time of this reporting.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Event or Problem Description
Upon reassessment of the reported event it was determined that the event is no longer considered as reportable.The initial report was submitted in error and needs to be voided.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9378304
Report Number0001825034-2019-05266
Device Sequence Number11302384
Product Code MBI
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model NumberN/A
Device Catalogue Number110005087
Device Lot Number978690
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1